# SDR DLM88970462

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: ARB0872513
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING IN-FLIGHT FROM PANEL ON TOP OF LT WING.  RE-TORQUED FUEL ACCESS PANEL ON  LT WING.
